# SDR USAA020043

- Difficulty date: January 9, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR SUPPORT ANGLE CORRODED 2 INCHES, STATION 434 TO 440 NEXT TO CREASE BEAM FORWARD ENTRY DOOR.  REMOVED AND REPLACED WITH NEW SUPPORT ANGLE PER SRM 53-10-13 AND 51-10-02.  (M)55463
